# SDR FDEA200901120156

- Difficulty date: January 12, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 31,762 hours, 9,141 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXA532799330040
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANELS  ZONE 151, FLOOR PANEL 151AF HAS STRUCTURAL DAMAGE.  FABRICATED NEW FLOOR PANEL 151AF PER SAMPLE IAW SRZ 25-005, ON TRAVELER NR T8/775133.
